IJPAM: Volume 103, No. 3 (2015)
APPROXIMANTS AND PADE APPROXIMANTS
Faculty of Science and Technology Mohammedia
University Hassan II - Casablanca
B.P. 146, Mohammedia, MOROCCO
Abstract. Matrix Padé-type approximants and Padé approximants has been studied by several authors in the scalar case. Some definitions in multivariate case have been introduced. In the current work, we define a multivariate homogeneous matrix-type approximants of which generating polynomials have shift. We consider higher-order approximants and introduce multivariate homogeneous matrix Padé approximants. We derive some recurrence relations for generating polynomials and associated polynomials. Finally, numerical example is given to illustrate our results.
Received: June 23, 2015
AMS Subject Classification: 65D20, 41A20, 41A21, 33C45
Key Words and Phrases: Homogeneous Padé approximants, matrix Padé approximants, matrix orthogonal polynomials, multivariate approximation
Download paper from here.
DOI: 10.12732/ijpam.v103i3.17 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 567 - 586